Alert archive / California / Small Craft Advisories in 2024

Small Craft Advisory 72, NWS Eureka, CA

June 16, 2024

NWS Eureka, CA issued this small craft advisory at Jun 16, 2024, 2:47 PM PDT. It took effect at Jun 17, 2024, 9:00 AM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2024, 2:47 PM PDT (21:47 UTC)
In effect from
Jun 17, 2024, 9:00 AM PDT
Expired
Jun 18, 2024, 9:00 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

364 
WHUS76 KEKA 162147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 PM PDT Sun Jun 16 2024

PZZ475-170600-
/O.CAN.KEKA.GL.W.0038.000000T0000Z-240616T2200Z/
/O.EXB.KEKA.SC.Y.0071.000000T0000Z-240617T1600Z/
/O.NEW.KEKA.GL.W.0039.240617T1600Z-240618T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with 
  gusts up to 40 kt and seas 8 to 9 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  and seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM to 9 PM PDT Monday. For 
  the Small Craft Advisory, until 9 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-170600-
/O.CAN.KEKA.GL.W.0038.000000T0000Z-240617T0400Z/
/O.EXA.KEKA.SC.Y.0071.000000T0000Z-240618T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
247 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-170600-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-240617T0400Z/
/O.NEW.KEKA.SC.Y.0072.240617T1600Z-240618T0400Z/
Pt St George to Cape Mendocino out 10 nm-
247 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 AM to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-170600-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240618T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
378 
WHUS76 KEKA 170340
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
840 PM PDT Sun Jun 16 2024

PZZ475-171145-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240617T1600Z/
/O.CON.KEKA.GL.W.0039.240617T1600Z-240618T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
840 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with 
  gusts up to 40 kt and seas 8 to 9 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  and seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM to 9 PM PDT Monday. For 
  the Small Craft Advisory, until 9 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-171145-
/O.CON.KEKA.SC.Y.0072.240617T1600Z-240618T0400Z/
Pt St George to Cape Mendocino out 10 nm-
840 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 AM to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-171145-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240618T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
840 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt around
  the cape and seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-171145-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240618T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
840 PM PDT Sun Jun 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  around 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
391 
WHUS76 KEKA 170958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 AM PDT Mon Jun 17 2024

PZZ475-171800-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240617T1600Z/
/O.CON.KEKA.GL.W.0039.240617T1600Z-240618T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts
  to 40 kt and seas 7 to 9 feet expected. For the Small Craft
  Advisory, north winds 20 to 25 kt with gusts to 30 kt and seas 
  6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM this morning to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 9 AM PDT 
  this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-171800-
/O.EXT.KEKA.SC.Y.0072.240617T1600Z-240618T1600Z/
Pt St George to Cape Mendocino out 10 nm-
258 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with localized gusts to 35 kt 
  and seas 5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-171800-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240618T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
258 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with localized gusts to 40 
  kt and seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-171800-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240618T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
258 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts to 30 kt and seas 6 
  to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
037 
WHUS76 KEKA 171546
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
846 AM PDT Mon Jun 17 2024

PZZ475-180000-
/O.EXP.KEKA.SC.Y.0071.000000T0000Z-240617T1600Z/
/O.CON.KEKA.GL.W.0039.240617T1600Z-240618T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
846 AM PDT Mon Jun 17 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-180000-
/O.CON.KEKA.SC.Y.0072.240617T1600Z-240618T1600Z/
Pt St George to Cape Mendocino out 10 nm-
846 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-180000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240618T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
846 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-180000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240618T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
846 AM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
705 
WHUS76 KEKA 172139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
239 PM PDT Mon Jun 17 2024

PZZ475-180400-
/O.CON.KEKA.GL.W.0039.000000T0000Z-240618T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 PM PDT Mon Jun 17 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 
  7 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-180545-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240619T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
239 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-180545-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240619T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
239 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-180545-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-240618T1600Z/
Pt St George to Cape Mendocino out 10 nm-
239 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
543 
WHUS76 KEKA 180335
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
835 PM PDT Mon Jun 17 2024

PZZ475-181145-
/O.EXP.KEKA.GL.W.0039.000000T0000Z-240618T0400Z/
/O.EXB.KEKA.SC.Y.0071.240618T0400Z-240619T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
835 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-181145-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-240618T1600Z/
Pt St George to Cape Mendocino out 10 nm-
835 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-181145-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240619T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
835 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-181145-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240619T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
835 PM PDT Mon Jun 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
933 
WHUS76 KEKA 181006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
306 AM PDT Tue Jun 18 2024

PZZ470-181815-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240620T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
306 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-181815-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240620T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
306 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-181600-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-240618T1600Z/
Pt St George to Cape Mendocino out 10 nm-
306 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 
  to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-181815-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240619T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
306 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas
  5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
348 
WHUS76 KEKA 181551
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 AM PDT Tue Jun 18 2024

PZZ450-181700-
/O.EXP.KEKA.SC.Y.0072.000000T0000Z-240618T1600Z/
Pt St George to Cape Mendocino out 10 nm-
851 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY WILL EXPIRE 9 AM PDT THIS MORNING...

$$

PZZ455-190000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240619T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
851 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY... 

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240620T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
851 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... 

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-190000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240620T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
851 AM PDT Tue Jun 18 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... 

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 5:14 AM PDT, 9 hours 33 minutes earlier.

Area forecast discussion, Jun 16, 5:14 AM PDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
514 AM PDT Sun Jun 16 2024

.SYNOPSIS...Dry weather is expected through at least the first
half of this week. Interior temperatures below seasonal normals
today, then begin a slow warming trend through the work week. Breezy
to windy westerly to northwesterly winds develop today.

&&

.DISCUSSION...Stratus has intruded most interior valleys southern
Humboldt and Del Norte early this morning. This cloud should mix out
by late morning. Latest satellite WV imagery is showing a large
longwave trough currently in place over the PNW, with a weak
tropographic fold and associated shortwave digging through this
trough, currently over the NEPAC. These two features will act to
keep afternoon highs similar to Saturday, reaching around 5 to 10
degrees below climatological normal this afternoon. The primary
concern with this feature looks to be wind, and gusts from 25 to 35
mph are likely across Lake and southern Mendocino counties this
afternoon, and latest NBM ensemble guidance is indicating a chance
(20 to 30%) of gusts exceeding 40 mph at Cow Mtn and south of Cobb
in Lake County. With afternoon RH values forecast to reach the low
20 to teens this afternoon this weekend, there exists a slight risk
for rapid spread of grass fires today in Lake county. See Fire Wx
section for more details.

Otherwise, Slightly cooler air and continued dry conditions with
clear skies should result in chilly overnight temperatures once
winds decouple. A brief morning frost is expected early Monday
morning in the colder valleys of southern Trinity and eastern
Humboldt counties as this shortwave progresses east of the area,
building high pressure over the great basin and driving light,
drying NE winds early Monday morning across much of the interior.
Afternoon high temperatures are forecast to slowly trend back toward
climatological normals next week, with longwave troughing continuing
aloft well into the work week. Afternoon highs may creep back up to
above normal late this week as ridging noses in from the west.

&&

.AVIATION...Coastal stratus is basically non-existent along the
immediate coast with MVFR ceilings and visibilities along the Eel
River Valley. Winds have died down overnight from yesterday which
will remain calm into late this morning with low level wind shear
possible over southern Mendocino and Lake counties associated with a
low level jet. By late morning to early afternoon, northwesterly
winds will pick back up at all terminals and continue into this
evening. Any MVFR conditions will dissipate with the arrival of
stronger winds.

&&

.MARINE...Gales are in effect for the southern inner and outer waters
through today, with the southern inner zone lasting a bit longer
into the evening. Steep square waves return this morning for the
northern waters, bringing 6 to 8 ft wave heights at 6 to 8
seconds...which will last through to Monday and possibly Tuesday for
the northern outer waters. Gale conditions will persist in the lee
of Cape Mendocino as the northerlies accelerate around the Cape, to
the south. /EYS

&&

.FIRE WEATHER...Breezy to windy west to northwest winds are
expected to develop today, with gusts of 25 to 35 mph expected
across Lake, Trinity, and southern Mendocino counties, and a chance
(20 to 30%) for gusts to reach above 40 mph at Cow Mtn and around
Cobb in Lake County. Dry conditions with low daytime RH's in the
20's and teens are expected to continue this afternoon. Winds are
forecast to weaken late tonight and turn NE, ushering in a drier
airmass and possibly driving RH values into the low teens on Monday.
The strong winds and low humidity will yield an elevated fire
weather threat Sunday and Monday, particularly for the south and
east side of Lake County. A Red Flag Warning remains in zone 264
(southern Lake), from today through early Monday, primarily for the
possibility of rapid spreading grass fires.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Frost Advisory from 3 AM to 9 AM PDT Monday for CAZ106-108.

     Red Flag Warning from 10 AM this morning to 8 PM PDT Monday
     for CAZ264.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PDT this evening for PZZ450.

     Gale Warning until 9 PM PDT this evening for PZZ455.

     Small Craft Advisory until 9 PM PDT Monday for PZZ470.

     Gale Warning until 3 PM PDT this afternoon for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:18 AM PDTRed Flag WarningEKA44 hr
Jun 16, 2:58 AM PDTFrost AdvisoryEKAHumboldt, Mendocino, Trinity30 hr
Jun 16, 2:47 PM PDTGale WarningEKA30 hr

Nearby

Small Craft Advisories in California, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.